Robust and bias-corrected estimation of the coefficient of tail dependence

MARC record
LDR  00000cab a2200000 4500
001  MAP20140029044
003  MAP
005  20140826121632.0
008  140814e20140707esp|||p |0|||b|spa d
040  ‎$a‎MAP‎$b‎spa‎$d‎MAP
084  ‎$a‎6
1001 ‎$0‎MAPA20140013401‎$a‎Dutang, Christophe
24510‎$a‎Robust and bias-corrected estimation of the coefficient of tail dependence‎$c‎Christophe Dutang, Yuri Goegebeur, Armelle Guillou
520  ‎$a‎We introduce a robust and asymptotically unbiased estimator for the coefficient of tail dependence in multivariate extreme value statistics. The estimator is obtained by fitting a second order model to the data by means of the minimum density power divergence criterion. The asymptotic properties of the estimator are investigated. The efficiency of our methodology is illustrated on a small simulation study and by a real dataset from the actuarial context.
7730 ‎$w‎MAP20077100574‎$t‎Insurance : mathematics and economics‎$d‎Oxford : Elsevier, 1990-‎$x‎0167-6687‎$g‎07/07/2014 Volumen 57 Número 1 - julio 2014
856  ‎$y‎MÁS INFORMACIÓN‎$u‎